Classifications and existence of positive solutions of a higher order nonlinear difference equation

Tom 83 / 2000

Wan-Tong Li, Sui Cheng Colloquium Mathematicum 83 (2000), 137-153 DOI: 10.4064/cm-83-1-137-153

Streszczenie

A classification scheme for the eventually positive solutions of a class of higher order nonlinear difference equations is given in terms of their asymptotic magnitudes, and necessary as well as sufficient conditions for the existence of such solutions are provided.

Autorzy

  • Wan-Tong Li
  • Sui Cheng

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek